The behavior of the radical of the algebras generated by a semigroup of operators on Hilbert space


Mustafayev H.

JOURNAL OF OPERATOR THEORY, vol.57, no.1, pp.19-34, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 57 Issue: 1
  • Publication Date: 2007
  • Title of Journal : JOURNAL OF OPERATOR THEORY
  • Page Numbers: pp.19-34

Abstract

Let T = {T(t)}(t >= 0) be a continuous semigroup of contractions on a Hilbert space. We define A(T) as the closure of the set {(f) over cap (T) : f is an element of L-1 (R+)} with respect to the operator-norm topology, where (f) over cap (T) =